Constipation on 500mg of Natpro

by Nicky

Confused. I am taking 500mg of Natpro daily for estrogen dominance symptoms. Since the increase from 330mg before constipation is much worse. When I decrease amount things improve.I've had a prolapse surgery so I can't mess with issues this way. Even on this high amount one breast is still swollen and cystic. So frustrated. Should I reduce to improve constipation?

Comments for Constipation on 500mg of Natpro

Click here to add your own comments

Apr 18, 2015
Constipation on 500mg of Natpro
by: Wray

Hi Nicky Thanks for trying the Natpro, but I'm not sure why you are having to use such a high amount? Please have a Vitamin D done, it could be this is too low. A low level reduces the benefits of progesterone. Unfortunately when starting or increasing progesterone, Oestrogen Dominance symptoms can become much worse. Oestrogen causes water to be reabsorbed from the gut, and drawn into the tissues. How long this affect will last I don't know, each of us is so different. Progesterone on the other hand is an excellent diuretic. So you could reduce the amount of progesterone, or take MCT oil or another mild laxative to tide you over this period. Please see our page on Breast Cysts, quite possibly you need iodine and not more progesterone. Try rubbing about 1/4 to half tsp Lugol's solution onto each breast morning and night. We also have a page on Breast Tenderness. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...